Virginia, 2021

Damaging Winds in Virginia, September 1, 2021

September 1, 2021 · NWS AKQ · 7 events in 6 counties and zones

The remnants of tropical cyclone Ida tracking northeast through the area produced damaging winds across portions of central and eastern Virginia.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$9,000
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS AKQ wrote it up.

The remnants of tropical cyclone Ida tracking northeast through the area produced damaging winds across portions of central and eastern Virginia.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before the first event at Sep 1, 9:38 AM EST, 1 hour 59 minutes earlier.

Area forecast discussion, Sep 1, 9:38 AM EST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
1038 AM EDT Wed Sep 1 2021

.SYNOPSIS...
The remnant low of Ida will track by north of the local area
this afternoon then push off the coast tonight. High pressure
builds in from the north Thursday through Saturday. A weak
front crosses the mid-Atlantic region late Sunday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1035 AM EDT Wednesday...

Not much going on so far this morning across the local area.
BKN ST...mainly away from the immediate coast...continues to
lift...w/ VRB clouds/partly sunny conditions throughout. The
current wx has been compared to Ivan (2004)...there are
differences though. Remnants of Ivan were stronger/circulation
more defined and farther S (over ern TN) that morning as
compared to remnants of IDA (which have become more strung out)
w/ a weaker circulation sfc- aloft moving through the WV
panhandle. Therefore...Ivan was more dynamic moving through the
region w/ a stronger/"backed" wind field sfc-aloft. Much of the
focus now w/ IDA is the heavy rain from WV/nrn VA NE through ern
PA...tailing off to ISOLD/SCT SHRAs over SW VA/NW NC. Hi res
models do show at least weak 0-1/0-3km helicity potential over
central VA the next few hours which shifts to the ENE this
afternoon/evening. Will be watching the band now developing from
s central VA to n central NC in the near term. Additional cells
likely to develop into this afternoon. The low level winds are
SSE and a bit gusty so a spin up is psbl. Increasing PoPs from
W-E through the rest of the today. While locally heavy rainfall
psbl (PW's aoa 2") biggest threat likely to strong/severe stms.
Highs in the u70s- l80s W to 85-90F E.

Pcpn shifts to the coast this evening...ends after midnight. Gusty
N winds develop as the system exits. Clearing W...remaining mostly
cloudy E overnight. Lows in the l60s W to around 70F far SE.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
As of 320 AM EDT Wednesday...

With a quicker frontal passage, models now take most pcpn offshore
Thurs morning with drier air pushing east during the day. Will
keep low chc PoPs along the coast erly Thurs, otw, bcmg pt/mstly
sunny. Cooler/less humid with highs upr 70s-lwr 80s.

Mstly clr/cool Thurs nite. Lows in the 50s west, 60-65 east.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
As of 320 AM EDT Wednesday...

Canadian high pressure builds into the area from the NW Fri/Sat
providing dry and much cooler conditions (early preview of
fall). The next front apprchs from the NW late Sun with a sfc
trof out ahead of it. Models show isltd-sct convection dvlpng
along this feature during the aftrn. Will carry slght chc PoPs
across the north/west. Summer conditions return early next week.

Highs Fri mid 70s-lwr 80s. Lows mid 50-mid 60s. Highs Sat 80-85.
Lows in the 60s. Highs Sun low-mid 80s and 85-90 both Mon/Tue. Lows
in the 60s to nr 70 se.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
As of 655 AM EDT Wednesday...

Other than some SCT-BKN ST erly this morning, expect VFR conditions
thru the aftrn ahead of Ida's remnant low. This feature tracks ne
of the local area this aftrn and eve before pushing off the coast
later tonite. Plumes of tropical moisture will stream north across
the area this aftrn/eve with sct to nmrs shwrs thru out the day.
Tstms look more likely after 18Z so only indicated VCTS at RIC/SBY
for now. Tightening pres gradient ahead of the low increases the
south winds Wed with gusty 15-25 KTS. Look for VFR CIGS to lwr
to MVFR later tonite and tonite with lcl IFR VSBYS in lclly hvy
downpours. Winds shift to the W-NW behind the trailing cold front
after 06Z.

OUTLOOK...
Dry/VFR conditions return Thurs thru the upcoming weekend. NNE
winds will be a bit gusty near the coast Thurs into early Fri.

&&

.MARINE...
As of 430 AM EDT Wednesday...

Early this morning, TD Ida was centered near extrm SW VA. Winds
were SSW 5-15 kt over the waters, with waves 1-2 ft and seas
2-3 ft. The storm will track NE today into tonight toward the
srn New England coast (remaining NW or N of our CWA). S winds
will increase to 15-25 kt this aftn into this evening, with
20-25 kt sustained winds possible in the bay and 25-30 kt
in the coastal waters. The highest gale gusts (35 kt) probs are
40-75% over the coastal waters from this aftn into early tonight.
So, have decided to go with a Gale Warning from Fenwick Island
to Cape Charles Light from 100 PM this aftn until 100 AM
tonight. Could have a few gale gusts over the srn two coastal
waters, but decided to have a SCA for those zones. Otherwise,
Will have SCA's for the remainder of the waters starting at 100
PM this aftn, then lasting into Thu evening/through Thu night,
due to the strong SSW winds this aftn into this evening,
followed by NW or N winds (substantially drier and cooler
airmass) behind the storm and high pressure building into the
area.

Waves will build to 2-4 ft later this aftn with the potential
for 3-5 ft waves (highest N) in the Ches Bay tonight. 2-4 ft
waves will continue during the northerly surge on Thu before
falling to 1-3 ft by sunrise on Fri. Offshore, seas will build
to 4-7 ft S and 5-8 ft N by tonight. Seas will subside along
with the winds late Thu night and Fri. Much nicer conditions
are expected this weekend with high pressure building into the
region.

A Moderate Rip current risk is expected today with a High Risk
of rip currents for all beaches on Thu.

&&

.TIDES/COASTAL FLOODING...
As of 430 AM EDT Wednesday...

Increasing southerly flow up the Ches Bay may result in some minor
flooding issues at Cambridge/Bishops Head/Crisfield MD and
Lewisetta VA with the high tide cycle tonight. Some additional
nuisance (potentially approaching minor thresholds) flooding in
the middle and lower Bay into Thu morning.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 7 PM EDT Thursday for ANZ633-
     635>638.
     Small Craft Advisory until 1 AM EDT Friday for ANZ630>632-634.
     Gale Warning until 1 AM EDT Thursday for ANZ650-652-654-656-
     658.

&&

SYNOPSIS...MPR
NEAR TERM...ALB
SHORT TERM...ALB/MPR
LONG TERM...MPR
AVIATION...MPR
MARINE...RHR/TMG
TIDES/COASTAL FLOODING...AKQ
Hazardous weather outlook, Sep 1, 10:55 AM EST, 42 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
1155 AM EDT Wed Sep 1 2021

MDZ021>024-NCZ012>014-VAZ062-064-068-069-075>078-080>090-092-093-
095>097-509>525-021600-
Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford-
Gates-Goochland-Caroline-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Dinwiddie-Prince George-Charles City-
New Kent-Gloucester-Middlesex-Mathews-Greensville-Sussex-Surry-
James City-Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-
Chesapeake-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
1155 AM EDT Wed Sep 1 2021

...TORNADO WATCH 482 IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

The remnants of Tropical Cyclone Ida will pass by north of the
region this afternoon and evening. The trailing cold front will push
off the coast overnight. Showers and thunderstorms associated with
this system could produce localized instances flash flooding.
Isolated severe storms and a couple of tornadoes will also be
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ015>017-030>032-VAZ048-060-061-065>067-079-021600-
Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Fluvanna-Prince Edward-Cumberland-Mecklenburg-Lunenburg-Nottoway-
Brunswick-
1155 AM EDT Wed Sep 1 2021

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia and south central Virginia.

.DAY ONE...This afternoon and tonight.

The remnants of Tropical Cyclone Ida will pass by north of the
region this afternoon and evening. The trailing cold front will push
off the coast overnight. Showers and thunderstorms associated with
this system could produce localized instances flash flooding and
gusty winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-VAZ098>100-021600-
Maryland Beaches-Virginia Beach-Accomack-Northampton-
1155 AM EDT Wed Sep 1 2021

...TORNADO WATCH 482 IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   MODERATE RIP CURRENT RISK.

The remnants of Tropical Cyclone Ida will pass by north of the
region this afternoon and evening. The trailing cold front will push
off the coast overnight. Showers and thunderstorms associated with
this system could produce localized instances flash flooding.
Isolated severe storms and a couple of tornadoes will also be
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ102-021600-
Eastern Currituck-
1155 AM EDT Wed Sep 1 2021

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

The remnants of Tropical Cyclone Ida will pass by north of the
region this afternoon and evening. The trailing cold front will push
off the coast overnight. Showers and thunderstorms associated with
this system could produce localized instances flash flooding.
Isolated severe storms and an isolated tornado will also be
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Sep 1, 9:45 AM EST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1045 AM EDT Wed Sep 1 2021

NCZ012-VAZ079-080-087-011545-
Northampton NC-Dinwiddie VA-Brunswick VA-Greensville VA-
1045 AM EDT Wed Sep 1 2021

...Strong thunderstorms will impact portions of northwestern
Northampton, western Greensville, south central Dinwiddie and
southeastern Brunswick Counties through 1145 AM EDT...

At 1044 AM EDT, Doppler radar was tracking strong thunderstorms
developing along a line extending from near Brunswick to 13 miles
south of Littleton. Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Brunswick around 1050 AM EDT.
  Lawrenceville around 1100 AM EDT.
  Gasburg around 1120 AM EDT.
  Barley around 1130 AM EDT.
  Radium around 1145 AM EDT.

Other locations impacted by these storms include Ante, Gum Forks,
Triplet, Dolphin, Pleasant Shade, Henrico, White Plains, Vultare,
Valentines and Slates Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3676 7792 3706 7757 3689 7760 3688 7762
      3687 7760 3648 7766 3649 7773 3648 7775
      3650 7782 3651 7786 3650 7787 3651 7789
      3651 7790 3654 7790 3655 7796
TIME...MOT...LOC 1444Z 208DEG 31KT 3661 7788 3625 7799

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

ALB
Special weather statement, Sep 1, 9:45 AM EST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1045 AM EDT Wed Sep 1 2021

NCZ012-VAZ079-080-087-011545-
Northampton NC-Dinwiddie VA-Brunswick VA-Greensville VA-
1045 AM EDT Wed Sep 1 2021

...Strong thunderstorms will impact portions of northwestern
Northampton, western Greensville, south central Dinwiddie and
southeastern Brunswick Counties through 1145 AM EDT...

At 1044 AM EDT, Doppler radar was tracking strong thunderstorms
developing along a line extending from Brunswick to 12 miles south
of Littleton. Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Brunswick around 1050 AM EDT.
  Lawrenceville around 1100 AM EDT.
  Gasburg around 1120 AM EDT.
  Barley around 1130 AM EDT.
  Radium around 1145 AM EDT.

Other locations impacted by these storms include Ante, Gum Forks,
Triplet, Dolphin, Pleasant Shade, Henrico, White Plains, Vultare,
Valentines and Slates Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3676 7792 3706 7757 3689 7760 3688 7762
      3687 7760 3648 7766 3649 7773 3648 7775
      3650 7782 3651 7786 3650 7787 3651 7789
      3651 7790 3654 7790 3655 7796
TIME...MOT...LOC 1444Z 208DEG 31KT 3662 7787 3626 7798

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

ALB
Special weather statement, Sep 1, 11:18 AM EST, 19 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1218 PM EDT Wed Sep 1 2021

VAZ080>083-087-088-512-514-516-011715-
Eastern Hanover VA-Charles City VA-New Kent VA-Prince George VA-
Dinwiddie VA-Sussex VA-Eastern Henrico VA-Greensville VA-
Eastern Chesterfield (Including Col. Heights) VA-
1218 PM EDT Wed Sep 1 2021

...Strong thunderstorms will impact portions of southeastern
Chesterfield, north central Greensville, northwestern Charles City,
Prince George, northwestern New Kent, southeastern Henrico,
northwestern Sussex and eastern Dinwiddie Counties, the City of
Colonial Heights, the City of Hopewell and the City of Petersburg
through 115 PM EDT...

At 1218 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Petersburg to near Purdy. Movement was
northeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Petersburg, Colonial Heights, Virginia State University, Ettrick
  and Matoaca around 1225 PM EDT.
  Fort Lee around 1230 PM EDT.
  Hopewell around 1235 PM EDT.
  Stony Creek around 1240 PM EDT.
  Carson around 1250 PM EDT.
  Bottoms Bridge around 1255 PM EDT.
  Disputanta around 100 PM EDT.
  Prince George around 110 PM EDT.

Other locations impacted by these storms include Burgess, Birchett
Estate, Wayside, Addison, Reams, Orapax Farms, Fields Crossroads,
Elko, Jordan Point Country Club and Huske.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM EDT for central, south
central, southeastern and east central Virginia.

&&

LAT...LON 3666 7762 3722 7752 3766 7715 3710 7715
TIME...MOT...LOC 1618Z 206DEG 36KT 3719 7742 3677 7754

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

ALB
Special weather statement, Sep 1, 11:26 AM EST, 11 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1226 PM EDT Wed Sep 1 2021

VAZ064-011715-
Caroline VA-
1226 PM EDT Wed Sep 1 2021

...A strong thunderstorm will impact portions of Caroline County
through 115 PM EDT...

At 1226 PM EDT, Doppler radar was tracking a strong thunderstorm near
Kings Dominion, or 8 miles south of Milford, moving northeast at 35
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bowling Green, Milford, Port Royal, Fort A.p. Hill, Rappahannock
Academy, Golansville, Villboro, Burruss Corner, Guinea, Corbin,
Woodford and Penola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM EDT for central, north
central and east central Virginia.

&&

LAT...LON 3825 7725 3824 7723 3823 7725 3819 7725
      3819 7723 3820 7722 3817 7718 3817 7713
      3814 7712 3781 7739 3783 7743 3786 7742
      3789 7745 3788 7748 3792 7754 3821 7741
      3825 7735 3824 7729 3822 7729 3825 7727
TIME...MOT...LOC 1626Z 203DEG 32KT 3791 7742

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

Rogers

The radar

The Norfolk radar (KAKQ), 42 km away, was scanning. The volume nearest the first event began at 16:39 UTC.

Open the radar archive at this moment

Event by event

6 thunderstorm wind, 1 funnel cloud. Local standard time, as filed.

Funnel Cloud, Petersburg (C)

When
September 1, 11:37 AM EST
Where
Petersburg (C) County, 2.75 mi E of Petersburg
Reported by
NWS Employee
Coordinates
37.220, -77.370

Funnel cloud was reported near Route 460.

Thunderstorm Wind, Caroline

When
September 1, 12:05 PM EST
Where
Caroline County, 2.14 mi SE of Balty
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
37.980, -77.420

Large tree limbs were downed along Route 207 (Rogers Clark Boulevard).

Thunderstorm Wind, Northumberland

When
September 1, 1:00 PM EST
Where
Northumberland County, 0.55 mi E of Fair Port
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
37.830, -76.290

Numerous trees were downed.

Thunderstorm Wind, James City

When
September 1, 2:16 PM EST
Where
James City County, 1.79 mi WSW of Grove
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Department of Highways
Coordinates
37.240, -76.700

Tree was downed on Kingsport Drive near Crownpoint Road.

Thunderstorm Wind, Williamsburg (C)

When
September 1, 2:20 PM EST
Where
Williamsburg (C) County, 1.79 mi ENE of Williamsburg
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
37.280, -76.690

Trees were downed near Capitol Landing Road and Lafayette Street. Wires were downed at Will Scarlet Lane near Queens Lake.

Thunderstorm Wind, Williamsburg (C)

When
September 1, 2:25 PM EST
Where
Williamsburg (C) County, Williamsburg
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
37.270, -76.720

Trees were downed on William and Mary Campus.

Thunderstorm Wind, Lancaster

When
September 1, 3:00 PM EST
Where
Lancaster County, 2.07 mi S of Iberis
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
37.700, -76.450

Tree branches were downed on power lines near Moran Creek Road.

What these are

Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2021Every state in 2021This day in weather historyWarnings in Virginia, September 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 985617, 985618, 985619, 985626, 985621, 985627, 985623.